Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik     Collection: Publikationen des MPI für Mathematik     Display Documents



  history
ID: 743027.0, MPI für Mathematik / Publikationen des MPI für Mathematik
Lower bounds for Lyapunov exponents of flat bundles on curves
Authors:Eskin, Alex; Kontsevich, Maxim; Möller, Martin; Zorich, Anton
Language:English
Date of Publication (YYYY-MM-DD):2018
Title of Journal:Geometry & Topology
Journal Abbrev.:Geom. Topol.
Volume:22
Issue / Number:4
Start Page:2299
End Page:2338
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:DOI:10.2140/gt.2018.22.2299
URL:http://dx.doi.org/10.2140/gt.2018.22.2299
URL:https://arxiv.org/abs/1609.01170
Full Text:
You have privileges to view the following file(s):
Eskin_Lower bounds_oa_2018.pdf  [380,00 Kb]   
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.